MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2535-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted (not returned to manufacturer).
 
Event or Problem Description
The tryton side branch stent came off of the balloon catheter while attempting to remove from the patient through guide catheter.The physician did experience resistance when trying to cross the lesion prior to pulling the tryton back towards the guide.Attempt to cross the lesion was unsuccessful and upon removal of stent delivery system, it was noted that the stent was no longer on the balloon.Stent was visualized under flouro in circumflex artery.Vessel was rewired and a des was advanced to site of the tryton stent, inflated thus crushing the tryton stent into the vessel wall.No adverse patient event took place and case was completed successfully once tryton stent was crushed.Other details: a guideliner was not used in this procedure.The target vessel was circumflex, om bifurcation.This was the physician's 7th tryton case.Degree of calcification: high.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key6645118
Report Number3007210870-2017-00003
Device Sequence Number1305676
Product Code MAF
UDI-Device Identifier00894588002149
UDI-Public00894588002149
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/02/2019
Device Catalogue NumberT5-2535-191-US
Device Lot NumberUCC03B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR